# SDR C1HA200184014

- Difficulty date: October 19, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THROUGH FLIGHT INSPECTION FOUND RIGHT HAND FORWARD WING EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.  REMOVED AND REPLACED RIGHT HAND FORWARD WING EMERGENCY EXIT LIGHT ASSEMBLY IAW MM 33-50-11.  OPS CHECK GOOD.
